MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; INFUSION SET WITH HUBER NEEDLE

INTERA ONCOLOGY, INC INTERA REFILL KIT; INFUSION SET WITH HUBER NEEDLE
Model Number AP07014US
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
A report was received by a healthcare provider regarding use of the intera refill kit the healthcare providere stated they had 'issues with two tubings from the intera hai pump refill kits.The tubing leaked from where it connects to the needle from both kits.The kits have the same lot number of 23j038ct.We attempted a third kit which had a different lot number, and the tubing did not leak so we could successfully fill the pt's pump".
 
Additional Manufacturer Narrative
The suspect devices were not returned for evaluation to intera.Three devices from the same lot were pulled from inventory and evaluated by intera engineering.In summary, the engineer pressurized the connection between the needle and tubing set and exerted maximum manual force.No signs of leakage were observed.This was repeated for a total of 3 times on 3 different kits from the same lot.The device history record for lot 23j038ct was reviewed.No deviations or nonconformances were noted in the device history record.The lot met all performance specifications prior to release, including tensile test, pressure test, clamp integrity and flow.The root cause of the complaint is undetermined.If additional information about this complaint is received at a later date, a supplemental report will be filed.

Brand Name
INTERA REFILL KIT
Common Device Name
INFUSION SET WITH HUBER NEEDLE
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
ste 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
ste 300a
newton MA 02459
Manufacturer Contact
sarah lapp
180 wells avenue
ste 300a
newton, MA 02459
7814895724
MDR Report Key18964695
Report Number3015537318-2024-00028
Device Sequence Number8052617
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2026
Device Model NumberAP07014US
Device Catalogue NumberAP-07014US
Device Lot Number23J038CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown